Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A completely integrable Hamiltonian system associated with line fitting in complex vector spaces


Author: Anthony M. Bloch
Journal: Bull. Amer. Math. Soc. 12 (1985), 250-254
DOI: https://doi.org/10.1090/S0273-0979-1985-15365-0
MathSciNet review: 776479
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Adler and P. van Moerbeke, Completely integrable systems, Euclidean Lie algebras, and curves, Adv. in Math. 38 (1980), no. 3, 267–317. MR 597729, https://doi.org/10.1016/0001-8708(80)90007-9
  • 2. M. F. Atiyah, Convexity and commuting Hamiltonians, Bull. London Math. Soc. 14 (1982), no. 1, 1–15. MR 642416, https://doi.org/10.1112/blms/14.1.1
  • 3. M. F. Atiyah, Angular momentum, convex polyhedra and algebraic geometry, Proc. Edinburgh Math. Soc. (2) 26 (1983), no. 2, 121–133. MR 705256, https://doi.org/10.1017/S0013091500016837
  • 4. A. M. Bloch, Ph.D. Thesis, Harvard Univ. (in preparation).
  • 5. C. I. Byrnes and J. C. Willems, Least squares estimation, linear programmming and momentum (to appear).
  • 6. Gene H. Golub and Charles F. Van Loan, An analysis of the total least squares problem, SIAM J. Numer. Anal. 17 (1980), no. 6, 883–893. MR 595451, https://doi.org/10.1137/0717073
  • 7. Phillip A. Griffiths, Linearizing flows and a cohomological interpretation of Lax equations, Amer. J. Math. 107 (1985), no. 6, 1445–1484 (1986). MR 815768, https://doi.org/10.2307/2374412
  • 8. D. Kendall, Multivariate analysis, Macmillan, 1975.
  • 9. H. P. McKean, Integrable systems and algebraic curves, Global analysis (Proc. Biennial Sem. Canad. Math. Congr., Univ. Calgary, Calgary, Alta., 1978) Lecture Notes in Math., vol. 755, Springer, Berlin, 1979, pp. 83–200. MR 564904
  • 10. A. S. Mischenko and A. T. Fomenko, Integrability of Euler equations on semisimple Lie algebras, Selecta Math. Soviet. 2 (1982), 207-292.
  • 11. J. Moser, Geometry of quadrics and spectral theory, The Chern Symposium 1979 (Proc. Internat. Sympos., Berkeley, Calif., 1979), Springer, New York-Berlin, 1980, pp. 147–188. MR 609560
  • 12. Robb J. Muirhead, Aspects of multivariate statistical theory, John Wiley & Sons, Inc., New York, 1982. Wiley Series in Probability and Mathematical Statistics. MR 652932
  • 13. David Mumford, Tata lectures on theta. II, Progress in Mathematics, vol. 43, Birkhäuser Boston, Inc., Boston, MA, 1984. Jacobian theta functions and differential equations; With the collaboration of C. Musili, M. Nori, E. Previato, M. Stillman and H. Umemura. MR 742776
  • 14. Tudor Raţiu, Involution theorems, Geometric methods in mathematical physics (Proc. NSF-CBMS Conf., Univ. Lowell, Lowell, Mass., 1979) Lecture Notes in Math., vol. 775, Springer, Berlin, 1980, pp. 219–257. MR 569304
  • 15. Tudor Raţiu, The motion of the free 𝑛-dimensional rigid body, Indiana Univ. Math. J. 29 (1980), no. 4, 609–629. MR 578210, https://doi.org/10.1512/iumj.1980.29.29046


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15365-0